BibTeX record journals/ma/Barone12

download as .bib file

@article{DBLP:journals/ma/Barone12,
  author    = {Piero Barone},
  title     = {On the condensed density of the generalized eigenvalues of pencils
               of Gaussian random matrices and applications},
  journal   = {J. Multivar. Anal.},
  volume    = {111},
  pages     = {160--173},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jmva.2012.05.009},
  doi       = {10.1016/j.jmva.2012.05.009},
  timestamp = {Wed, 17 Feb 2021 09:02:14 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/Barone12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics